# SDR USAA2012031600004

- Difficulty date: March 8, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 46,720 hours, 19,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL ODOR SMELL BY FLIGHT CREW WITH REPORTED NOSE IRRITATION AND HEADACHE.  REMOVED AND REPLACED APU PER TASK CARD 26L31049005.  SUP WILL SUBMIT APU TEARDOWN REPORT UPON RECEIPT.  HONEYWELL COULD NOT CONFIRM REASON FOR REMOVAL - NO SIGNS OF INGESTION OR LEAKS FOUND DURING APU SHOP VISIT.  REPLACEMENT OF HEPA FILTERS AND / OR CLEANING OF APU MAY HAVE RESULTED IN CLEARING ODOR.
